# SDR SWAA2016022649479

- Difficulty date: February 1, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 62,810 hours, 37,396 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A83716
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FWD FRAME CRACKED IN INNER FLANGE AT BS 294, RBL 53.  REPAIRED FRAME IAW EA & ER.
